Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Professor Hicks' Revision of Demand Theory

Fritz Machlup
The American Economic Review
Vol. 47, No. 1 (Mar., 1957), pp. 119-135
Stable URL: http://www.jstor.org/stable/1812290
Page Count: 17
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Professor Hicks' Revision of Demand Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121
  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135